# SDR UPS97224592

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bear Strap
- Part number: 6518622
- Condition: Corroded
- Location: Bs 1070-1085
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION (C53-100-01.00-04) EXTERNAL SKIN PILLOWED WITH (5) DISHED RIVET HEAD ABOVE AFT CARGO DOOR AREA (MARKED).  REPAIRED EXTERNAL SKIN PER UPS EO NO 727-53-1963 TRAMCO EO 97-2560.
